# SDR AALA201707319057

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,726 hours, 15,124 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. INSPECTED AND FOUND R2 WINDOW DELAMINATED WITH A LOT OF SCRATCHES ON THE INSIDE AND OUTSIDE OF THE WINDOW. REMOVED AND REPLACED R2 WINDOW AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 56-11-02.
